# SDR 07FDEA01004

- Difficulty date: March 19, 2007
- Submitted: March 20, 2007
- Operation: Air carrier
- Aircraft: N461FE
- Make and model: Boeing 727225
- Aircraft serial: 22548
- Aircraft time: 39,189 hours, 27,373 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Misrepaired
- Location: Bs 298-307
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

REPAIR AT STA 298-307, STR 21R TO 23R DOES NOT COMPLY WITH FAA APPROVE DATA. REMOVED REPAIR, FAB`D NEW REPAIR DOUBLER IAW SRM 53-30-3, FIG 3, TABLE 1, MAT 2024-T3, .063C, AND INSTALLED REPAIR DOUBLER IAW SRM 53-30-3, FIG 3.
